# SDR MALA000262

- Difficulty date: April 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201106001
- Part serial: M060276
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

USED THE OVERRIDE SWITCH TO GET THE GEAR UP.  MX FOUND BOTH SYSTEM 1 & 2 RT LEG DOLLS SYS FLAGGED.  ALONG WITH DFGS INDICATION RT GEAR SYSTEM 1 & 2 FAULT.  REPLACED RT SHOCK STRUT, COMPLETED TEST.
